# SDR ASAA2025121363119

- Difficulty date: December 13, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581023
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CABIN FLOOR PANEL P/N 147A5810-23 REQUIRES REPAIRED 4 EACH HOLES NEED TO PLUGGED . GROUNDED - YES. ACCOMPLSIHED PERMANENT REPAIR TO AFT WET AREA CABIN FLOOR PANEL P/N 147A5810-23 IAW ASA B737-800 SRM 53-70-50-2R-0, 53-00-50-2R-6,  & 53-00-50-2R-0.
